Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 6, 2015, 12:20 AM CDT for Hutchinson County, Turner County, South Dakota. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2015, 12:20 AM CDT (05:20 UTC)
- Expired
- Jul 6, 2015, 12:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Hutchinson County, SD, Turner County, SD
The radar
The Sioux Falls radar (KFSD), 48 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 12:21 AM CDT | TORNADO | 3 S Dolton, SD | OUTBUILDINGS DAMAGED |
| Jul 6, 12:24 AM CDT | TORNADO | 3 S Dolton, SD | GRAVESTONES TOPPLED |
| Jul 6, 12:33 AM CDT | TSTM WND DMG | Marion, SD | 3 INCH DIAMETER TREE BRANCHES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 7:42 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 5.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1725 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS53 KFSD 060520
SVRFSD
SDC067-125-060545-
/O.NEW.KFSD.SV.W.0089.150706T0520Z-150706T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1220 AM CDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TURNER COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
EAST CENTRAL HUTCHINSON COUNTY IN SOUTHEASTERN SOUTH DAKOTA...
* UNTIL 1245 AM CDT
* AT 1219 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MARION...OR
10 MILES WEST OF PARKER...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MARION AROUND 1225 AM CDT.
MONROE AROUND 1230 AM CDT.
PARKER AROUND 1235 AM CDT.
CHANCELLOR AROUND 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4328 9742 4350 9740 4350 9696 4324 9694
TIME...MOT...LOC 0519Z 272DEG 37KT 4342 9735
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CHAPMAN2 follow-up statements
699
WWUS53 KFSD 060537
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1237 AM CDT MON JUL 6 2015
SDC067-060546-
/O.CAN.KFSD.SV.W.0089.000000T0000Z-150706T0545Z/
HUTCHINSON SD-
1237 AM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUTCHINSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4327 9727 4350 9734 4350 9696 4324 9694
TIME...MOT...LOC 0536Z 270DEG 39KT 4343 9715
$$
SDC125-060545-
/O.CON.KFSD.SV.W.0089.000000T0000Z-150706T0545Z/
TURNER SD-
1237 AM CDT MON JUL 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN TURNER COUNTY...
AT 1236 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PARKER...
MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
CHANCELLOR AROUND 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4327 9727 4350 9734 4350 9696 4324 9694
TIME...MOT...LOC 0536Z 270DEG 39KT 4343 9715
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
CHAPMAN239
WWUS53 KFSD 060546
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1246 AM CDT MON JUL 6 2015
SDC125-060554-
/O.EXP.KFSD.SV.W.0089.000000T0000Z-150706T0545Z/
TURNER SD-
1246 AM CDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TURNER COUNTY WILL
EXPIRE AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...GUSTY
WINDS UP TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHEASTERN SOUTH DAKOTA.
LAT...LON 4327 9727 4350 9734 4350 9696 4324 9694
TIME...MOT...LOC 0542Z 272DEG 37KT 4343 9715
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:50 PM CDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jul 5, 6:50 PM CDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 650 PM CDT SUN JUL 5 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 252 PM CDT SUN JUL 5 2015 THERE IS STILL AN EASY TO RECOGNIZE FAIRLY STRONG SEVERE STORM POTENTIAL TONIGHT WITH SPC DEPICTION OF POTENTIAL AND GENERAL TIMING LOOKING GOOD. THE PROBLEM LIES IN THE SPECIFICS...ESPECIALLY THE INITIAL DEVELOPMENT OF STORMS. SOME OF THE SHORT RANGE HIGH RESOLUTION MODELS ARE DEPICTING FAIRLY EARLY DEVELOPMENT AHEAD OF THE COLD FRONT. IN THE CASE OF THE OPERATIONAL HRRR THIS LOOKS TO BE DONE TOO EARLY AND TOO FAR SOUTHEAST. HOWEVER OTHER MODELS ARE MORE MODERATE YET STILL INDICATE SOME DEVELOPMENT FAIRLY EARLY AHEAD OF THE FRONT...WHICH BY THE WAY FOR THE TIME BEING HAS PROGRESSED SOMEWHAT FASTER TOWARD THE AREA THAN MODELS HAVE BEEN DEPICTING. I WOULD EXPECT A SLOWDOWN DUE TO WAVE ACTION WHICH PROBABLY ALSO SHOWS UP IN THE DEVELOPMENT OF THE LOW LEVEL JET DEPICTED STRONGLY ON THE MODELS. IN SHORT...STILL EXPECT THE BULK OF THE STORMS AND THE SEVERE THREAT FROM LATE EVENING ON...AFTER MIDNIGHT SOUTHEAST...BUT WE WILL WATCH FOR POSSIBLE SCATTERED DEVELOPMENT AS EARLY AS THE END OF THE AFTERNOON. AS MENTIONED...THE SEVERE POTENTIAL IS STILL THERE FOR SCATTERED WINDS AND HAIL EARLY AND ESPECIALLY WINDS LATE TONIGHT. WILL CONTINUE TO INCLUDE THE HAIL/WIND/HEAVY RAIN MENTION IN THE GRIDS ALONG WITH THE HIGH POPS. AS FOR THE HEAVY RAIN...CURRENTLY ANTICIPATED QPF AND CURRENT FFG DO NOT SHOW A NEED FOR A FLASH FLOOD WATCH. THE NORTHEAST APPEARS TO HAVE THE BEST POTENTIAL FOR HEAVY RAIN BUT THAT COULD CHANGE DEPENDING ON HOW THE CONVECTION BEHAVES. THE FRONT WILL BEGIN TO MOVE THROUGH THE AREA THIS EVENING AND REACH THE SOUTHEAST CORNER MONDAY MORNING. COOLER AIR WITH THE NORTHERLY WINDS WILL LOWER TEMPERATURES TO THE LOWER 60S NORTHWEST...WITH 70 OR SO LOWS SOUTHEAST. LINGERING SHOWERS AND STORMS WILL END FROM THE NORTHWEST MONDAY AND CLOUDS WILL DECREASE. BY LATE AFTERNOON THE COOL AND DRY REGIME WILL HAVE TAKEN OVER AND THE LAST OF THE SHOWERS IN NORTHWEST IOWA SHOULD HAVE ENDED. THE NORTHERLY WINDS WILL TAKE HOLD AND GET MARGINALLY BREEZY...WHILE TEMPERATURES HANG IN THE 70S AND SKIES BRIGHTEN FROM THE NORTHWEST. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 252 PM CDT SUN JUL 5 2015 THE FIRST HALF OF THE MEDIUM RANGE FORECAST WILL REMAIN COOL AND DRY THROUGH WEDNESDAY AS HIGH PRESSURE SETTLES IN ACROSS THE GREAT LAKES. COOL EASTERLY FLOW WILL KEEP TEMPERATURES IN THE 70S IN MOST LOCATIONS...ALMOST 10 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR. HAVE LOWERED LOW TEMPERATURES A FEW DEGREES. BY WEDNESDAY AND THURSDAY...MODELS SUGGEST A WEAK WAVE PASSING THROUGH THE MID-LVL FLOW. THE STRONG INFLUENCE OF DRY SFC HIGH PRESSURE SHOULD KEEP POPS AT A MINIMUM. BY THE END OF THE WEEK AND INTO NEXT WEEKEND...FLOW ALOFT SHOULD BEGIN TO TURN MORE SOUTHWESTERLY...TYPICALLY INDICATIVE OF WARMING TEMPERATURES...INCREASING HUMIDITY AND THE POTENTIAL RETURN OF LOW- END PRECIPITATION CHANCES BY NEXT WEEKEND. SEVERAL WAVES OF ENERGY WILL MOVE THROUGH THE FLOW...BUT THE EXACT TRACK OF THESE WAVES IN DOUBT. AS FAR AS TEMPERATURES ARE CONCERNED...FORECAST HOLDS READINGS ABOVE NORMAL BY THE WEEKEND...AND WE MAY BE PUSHING 90S IN MANY AREAS BY EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 650 PM CDT SUN JUL 5 2015 THREAT OF CONVECTION WILL EXPAND SOUTH AND EAST ACROSS THE FORECAST AREA THROUGH THE FIRST HALF OF THE FORECAST PERIOD. PERIODS MVFR TO LOCALLY IFR CONDITIONS ALONG WITH GUSTY WINDS WILL ACCOMPANY SOME OF THE STORMS. STRONGEST CLUSTER OF STORMS EXPECTED TO REMAIN SOUTH OF KHON...BUT COULD IMPACT KFSD AND/OR KSUX WITH STRONG WINDS AFTER 06Z. TAMER CONDITIONS WILL PREVAIL AFTER 06/12Z...THOUGH PERIOD OF MVFR CEILINGS AND AREAS OF LIGHT RAIN WILL LIKELY LINGER THROUGH THE MORNING. VFR CONDITIONS EXPECTED TO BECOME MORE PREVALENT AFTER 06/18Z. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...DUX AVIATION...JH
Hazardous weather outlook, Jul 5, 2:01 PM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 201 PM CDT SUN JUL 5 2015 MNZ071-072-SDZ038>040-052>059-061915- LINCOLN MN-LYON MN-BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN- MINER-LAKE-MOODY-BRULE-AURORA-DAVISON- 201 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP FROM NORTHEAST INTO CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON INTO THIS EVENING...THEN PUSH SOUTH AND EAST INTO THE AREA THROUGH THE EVENING HOURS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WINDS OF 70 MPH...ALONG WITH VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM THIS EVENING AND CONTINUE INTO THE LATE NIGHT HOURS. IAZ001-002-012-MNZ080-081-089-090-097-098-SDZ050-060>071-061915- LYON IA-OSCEOLA-SIOUX-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- ROCK-GREGORY-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS- HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 201 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP FROM NORTHEAST INTO CENTRAL SOUTH DAKOTA LATE THIS AFTERNOON INTO THIS EVENING. THESE STORMS WILL THEN PUSH SOUTH AND EAST INTO THE AREA DURING THE LATE EVENING AND OVERNIGHT HOURS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS AND WINDS OF 70 MPH...ALONG WITH VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 8 PM THIS EVENING AND CONTINUE INTO THE LATE NIGHT HOURS. IAZ003-013-014-020>022-031-032-NEZ013-014-061915- DICKINSON-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE-BUENA VISTA-WOODBURY- IDA-DIXON-DAKOTA- 201 PM CDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA AND NORTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA AFTER 2 AM TONIGHT. WHILE HAIL TO THE SIZE OF QUARTERS WILL BE A POSSIBILITY WITH THESE STORMS...THE BIGGER THREAT WILL BE WINDS TO 70 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 2 AM TONIGHT.
In the hours before
Local storm report, Jul 5, 11:01 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1101 PM CDT SUN JUL 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND GST 14 W PLATTE 43.39N 99.12W
07/05/2015 M59 MPH CHARLES MIX SD DEPT OF HIGHWAYS
TIME ESTIMATED FROM RADAR
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Jul 5, 11:50 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1150 PM CDT SUN JUL 5 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST 4 S MITCHELL 43.67N 98.03W
07/05/2015 E60 MPH DAVISON SD TRAINED SPOTTER
&&
BALocal storm report, Jul 6, 12:07 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1207 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND GST 2 S MITCHELL 43.70N 98.04W
07/05/2015 E60 MPH DAVISON SD CO-OP OBSERVER
&&
AFLocal storm report, Jul 6, 12:10 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1210 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST 5 SSW CLAYTON 43.38N 97.71W
07/05/2015 E60 MPH HUTCHINSON SD OTHER FEDERAL
&&
BALocal storm report, Jul 6, 12:12 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1212 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 2 S MITCHELL 43.70N 98.03W
07/05/2015 E60 MPH DAVISON SD CO-OP OBSERVER
&&
AFLocal storm report, Jul 6, 12:18 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1218 AM CDT MON JUL 6 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 2 S MITCHELL 43.70N 98.03W
07/06/2015 M1.58 INCH DAVISON SD CO-OP OBSERVER
HOUR AND A HALF RAINFALL AMOUNT
&&
AFThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:02 PM CDT | Flash Flood Watch | FSD | Aurora, Bon Homme, Brookings, Brule, Charles Mix, Clay and 16 more | 8 hr |
| Jul 5, 9:12 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 48 min |
| Jul 5, 10:00 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 45 min |
| Jul 5, 11:23 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Davison | 37 min |
| Jul 5, 11:53 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, McCook | 37 min |
| Jul 6, 12:18 AM CDT | Flash Flood Warning | FSD | Aurora, Davison, Hanson, Hutchinson, McCook | 3 hr |
| Jul 6, 12:23 AM CDT | Tornado Warning | FSD | McCook, Turner | 24 min |
| Jul 6, 12:54 AM CDT | Tornado Warning | FSD | Minnehaha | 23 min |
| Jul 6, 1:11 AM CDT | Severe Thunderstorm Warning | FSD | Clay, Lincoln, Union | 49 min |
| Jul 6, 2:15 AM CDT | Flash Flood Warning | FSD | Lake, McCook, Minnehaha, Moody | 3 hr |
| Jul 6, 9:06 AM CDT | River Flood Warning | FSD | Moody | 7 days |
| Jul 6, 9:06 AM CDT | River Flood Warning | FSD | Minnehaha | 58 hr |
| Jul 6, 1:21 PM CDT | River Flood Warning | FSD | Minnehaha | 7 days |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.